EconPapers    
Economics at your fingertips  
 

On the Asymptotic Behavior of Solutions to General Linear Functional Equations

B. Paneah ()
Additional contact information
B. Paneah: Technion—Israel Institute of Technology

Chapter Chapter 33 in Nonlinear Analysis, 2012, pp 525-537 from Springer

Abstract: Abstract This is a survey of the author’s results (Paneah in Aequ. Math. 74(1–2):119–157, 2007; Paneah in Grazer Math. Ber. 351:129–138, 2007; Paneah in Banach J. Math. Anal. 1(1):56–65, 2007; Paneah in Russ. J. Math. Phys. 15(2):291–296, 2008; Paneah in Publ. Math. (Debr.) 75(1–2):251–261, 2009) relating to the asymptotic behavior of approximate solutions to the functional equations , H ε =O(ε), depending on a parameter ε→0 with This behavior, as it is shown in the above works, is described by the relation $$F=\varPhi +O(\varepsilon). $$ Here the function Φ does not depend on ε and belongs to the kernel of the one-dimensional functional operator (restriction of the operator to some one-dimensional submanifold Γ⊂D subject to determining).

Keywords: Linear functional equations; Asymptotic behavior; Functional operators; Inverse problems; 39Bxx; 62G20; 93D20 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_33

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_33

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_33